# SDR IPXA2024101532795

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,840 hours, 21,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT L1 DOOR ELECTRIC OPEN/CLOSE ELECTRIC FUNCTION FAILED. -END- PERFORMED OPS CHECK OF L1 DOOR USING BOTH INSIDE AND OUTSIDE SWITCHES. OPS CHECK GOOD MM 52-11-02/201.
